# SDR AALA202506275949

- Difficulty date: June 12, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737823
- Aircraft serial: 40580
- Aircraft time: 44,277 hours, 18,792 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND HORIZONTAL STAB CONTROL TAB SPRING SUPPORT HAS RUSTED. REMOVED AND REPLACED AFT BUSHING ON LEFT-HAND ELEVATOR TAB MECHANISM. PER B737-NG-AMM27-31-34. PERFORMED SATISFACTORY ELEVATOR TAB CONTROL SYSTEM AND TRIM CONTROL OPERATIONAL TEST. PER B737-NG AMM 27-31-00.
